Alert archive / Pennsylvania / Tornado Warnings in 2023

Tornado Warning 16, NWS Pittsburgh, PA

August 12, 2023Fayette County, Greene County, Washington County, Pennsylvania

NWS Pittsburgh, PA issued this tornado warning at Aug 12, 2023, 9:08 PM EDT for Fayette County, Greene County, Washington County, Pennsylvania. It was in force for 22 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2023, 9:08 PM EDT (01:08 UTC)
Expired
Aug 12, 2023, 9:30 PM EDT
In force
22 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Fayette County, PA, Greene County, PA, Washington County, PA

The radar

The Pittsburgh radar (KPBZ), 73 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 9:10 PM EDTTSTM WND DMGRices Landing, PATrees down in Rices Landing.
Aug 12, 9:21 PM EDTTSTM WND DMGChurch Hill, PAPower lines down along McClellandtown Road and Spring Road.
Aug 12, 9:24 PM EDTTSTM WND DMG3 Wnw Leith-Hatfield, PALarge limbs down
Aug 12, 9:26 PM EDTTSTM WND DMGContinental Number 2, PAMping report of trees uprooted. Time based on radar.
Aug 12, 9:28 PM EDTTSTM WND DMGHatfield, PATrees and wires down along Walnut Hill Road.
Aug 12, 9:28 PM EDTTSTM WND DMGUniontown, PAReport and photos of damage to tents set up in festival area along Main Street. Time estimated based on radar.
Aug 12, 9:30 PM EDTTSTM WND DMGFairchance, PAMultiple trees down along Jeffrey Lane.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 8:06 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.1 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2023-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2023-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
358 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

702 
WFUS51 KPBZ 130108
TORPBZ
PAC051-059-125-130145-
/O.NEW.KPBZ.TO.W.0016.230813T0108Z-230813T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
908 PM EDT Sat Aug 12 2023

The National Weather Service in Pittsburgh has issued a

* Tornado Warning for...
  Southern Washington County in southwestern Pennsylvania...
  Northeastern Greene County in southwestern Pennsylvania...
  Southwestern Fayette County in southwestern Pennsylvania...

* Until 945 PM EDT.
    
* At 908 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Fredericktown-Millsboro, or 12 miles east of
  Waynesburg, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Uniontown around 920 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Fairchance, New Salem, Isabella, Rices Landing, Republic, Nemacolin,
and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3993 8003 4001 7999 3998 7964 3980 7972
TIME...MOT...LOC 0108Z 292DEG 29KT 3996 7996 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Rackley
2 follow-up statements
061 
WWUS51 KPBZ 130123
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
923 PM EDT Sat Aug 12 2023

PAC125-130132-
/O.CAN.KPBZ.TO.W.0016.000000T0000Z-230813T0145Z/
Washington PA-
923 PM EDT Sat Aug 12 2023

...THE TORNADO WARNING FOR SOUTHERN WASHINGTON COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
southwestern Pennsylvania.

LAT...LON 3990 7994 4000 7990 3998 7964 3980 7972
TIME...MOT...LOC 0122Z 292DEG 29KT 3992 7982 

$$

PAC051-059-130145-
/O.CON.KPBZ.TO.W.0016.000000T0000Z-230813T0145Z/
Greene PA-Fayette PA-
923 PM EDT Sat Aug 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR EASTERN
GREENE AND SOUTHWESTERN FAYETTE COUNTIES...
    
At 922 PM EDT, a confirmed tornado was located near Uniontown, moving
east at 35 mph.

HAZARD...Damaging tornado.

SOURCE...Emergency management confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Uniontown around 930 PM EDT.

Other locations impacted by this tornadic thunderstorm include New
Salem, Republic, and Fairchance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3990 7994 4000 7990 3998 7964 3980 7972
TIME...MOT...LOC 0122Z 292DEG 29KT 3992 7982 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Rackley
230 
WWUS51 KPBZ 130130
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
930 PM EDT Sat Aug 12 2023

PAC051-059-130140-
/O.CAN.KPBZ.TO.W.0016.000000T0000Z-230813T0145Z/
Greene PA-Fayette PA-
930 PM EDT Sat Aug 12 2023

...THE TORNADO WARNING FOR EASTERN GREENE AND SOUTHWESTERN FAYETTE
COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
southwestern Pennsylvania.

LAT...LON 3990 7994 4000 7990 3998 7964 3980 7972
TIME...MOT...LOC 0128Z 292DEG 29KT 3989 7974 

$$

Rackley

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Aug 12, 7:40 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 12, 7:40 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Pittsburgh PA
740 PM EDT Sat Aug 12 2023

.SYNOPSIS...
Severe thunderstorms with potential for large hail, damaging
winds, heavy rainfall, and isolated tornadoes are expected ahead
of a cold front this evening. A brief respite is expected Sunday
before more thunderstorms and potential heavy rainfall and
damaging winds arrive Monday.

&&

.NEAR TERM /THROUGH SUNDAY/...
Diurnal heating has been sufficient to generate moderate
instability with MLCAPE around 2,000 j/kg across most of the
forecast area. 0-6km shear is around 40 knots and could further
increase to about 50 knots as 500 mb flow increases late this
afternoon. 850 mb wind max of 25 knots shown to move across area
by 00z.

LCL heights are favorable for strong tornadoes, but current
0-1km shear of just 10 knots is not. Slight increase of 850 mb
winds early this evening will boost the low level shear some.
STP does increase to about 1 early this evening so a few
tornadoes are certainly possible.  Large hail is the primary
threat with supercells early on, transitioning to damaging winds
as cold pools become better developed.

Swath of heavy rain last night with very low flash flood
guidance values has concern for flooding as well. Normally in
supercell environments heavy rain is brief and transient but
with saturated soils and several rounds of storm, put up a flood
watch in swath of middle of forecast area that closely matches
last nights swath of 2-3 inches of rain.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
The potential for severe weather and heavy rainfall returns
Monday afternoon/evening as an upper-lvl trough strengthens over
the Midwest and advances into the Ohio River Valley. Models
have been consistent with this next disturbance, and are showing
impressive 100 meter 12 hour 500mb height falls by Monday night
over Ohio. Hence the Storm Prediction Center (SPC) including a
"Slight" Risk for much of area, as does WPC for heavy rainfall.

If the timing of this system remains promising in the late
afternoon/evening storms have the potential to tap into strong
vertical shear values aloft. Damaging winds will likely be the
main threat.

Instability is a bit more questionable for this system but
moisture is not. Guidance has been consistent at bringing strong
deep moisture transport and precipitable water values of 2.00 to
2.25". Given recent heavy rainfalls and the rain from the
ongoing storms tonight, antecedent conditions are becoming more
favorable for flash flooding. Widespread 1-2" rainfall with the
usual locally higher amounts are expected.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Short wave ridging and decent height rises are expected to bring
relatively quiet weather Tuesday and Wednesday.

Another trough and weak surface cold front is expected to
approach the region Thursday and Friday, returning slight/low
chances for showers.

Focus then turns to the strong upper High approaching 600 dm
forecast to build into middle MS river valley Saturday with
temperatures jumping above normal. The recent rainfall and
warming temperatures suggest hot and muggy conditions by next
weekend and the threat for 90F+ late summer weather.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
A line of showers and storms will slowly move southeastward
through the region this evening. KFKL and KDUJ will see the
activity clear first, with MGW under threat until around 06Z.
Cigs will remain mainly VFR, but VIS could temporarily be
reduced to LIFR/MVFR in stronger storms.

Once the rain clears a port, there will be a couple of hours of
VFR conditions before low stratus could develop, which will
return low MVFR/high IFR conditions. Currently confidence is
medium in this occurring, but with plenty of residual low-level
moisture hanging around, the atmosphere is setting up for
stratus development.

Additionally, some ports could see the development of fog,
although if the stratus does come to fruition, this will hinder
fog formation.

The stratus/fog will burn off Sunday morning and a return to VFR
is anticipated with scattered cu developing.

.OUTLOOK...
Widespread restrictions return Monday and Tuesday with the
approach and passage of a cold front. VFR returns Wednesday
under high pressure.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 2 AM EDT Sunday for PAZ013-014-020-021-029-
     073-074.
OH...Flood Watch until 2 AM EDT Sunday for OHZ039>041-049-050.
WV...Flood Watch until 2 AM EDT Sunday for WVZ001>003.

&&

SYNOPSIS...Craven
NEAR TERM...Craven
SHORT TERM...Craven
LONG TERM...Craven
AVIATION...22
Hazardous weather outlook, Aug 12, 9:06 PM EDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
906 PM EDT Sat Aug 12 2023

OHZ039>041-048>050-057-058-PAZ007>009-013-015-016-020-022-WVZ001-002-
140115-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Mercer-Venango-Forest-Lawrence-Clarion-
Jefferson PA-Beaver-Armstrong-Hancock-Brooke-
906 PM EDT Sat Aug 12 2023

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Confidence is increasing that severe weather and heavy rain is
possible Monday afternoon/evening across the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ029-073-074-WVZ003-140115-
Washington-Westmoreland-Higher Elevations of Westmoreland-Ohio-
906 PM EDT Sat Aug 12 2023

...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...
...SEVERE THUNDERSTORM WATCH 639 IN EFFECT UNTIL 2 AM EDT SUNDAY...

This Hazardous Weather Outlook is for southwest Pennsylvania,
western Pennsylvania and the northern panhandle of West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Severe Thunderstorm Watch.

Significant severe weather is possible this afternoon and evening
across the Ohio River Valley. Large hail and damaging wind gusts are
possible along with locally heavy rain.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Confidence is increasing that severe weather and heavy rain is
possible Monday afternoon/evening across the region.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ059-068-069-PAZ031-075>078-WVZ004-012-021-509>514-140115-
Belmont-Noble-Monroe-Greene-Fayette-Higher Elevations of Fayette-
Indiana-Higher Elevations of Indiana-Marshall-Wetzel-Marion-
Monongalia-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
906 PM EDT Sat Aug 12 2023

...SEVERE THUNDERSTORM WATCH 639 IN EFFECT UNTIL 2 AM EDT SUNDAY...

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, western Pennsylvania, and northern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Significant severe weather is possible this evening. Large hail and
damaging wind gusts are possible along with locally heavy rain.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Confidence is increasing that severe weather and heavy rainfall is
possible Monday afternoon/evening across the region.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ014-021-140115-
Butler-Allegheny-
906 PM EDT Sat Aug 12 2023

...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

This Hazardous Weather Outlook is for western Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Locally heavy rains should be ending soon across the area.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Confidence is increasing that severe weather and heavy rain is
possible Monday afternoon/evening across the region.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Craven

In the hours before

Special weather statement, Aug 12, 8:25 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
825 PM EDT Sat Aug 12 2023

PAZ073>076-130100-
Fayette Ridges PA-Westmoreland Ridges PA-Westmoreland PA-Fayette PA-
825 PM EDT Sat Aug 12 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN WESTMORELAND AND
NORTHEASTERN FAYETTE COUNTIES THROUGH 900 PM EDT...

At 825 PM EDT, Doppler radar was tracking a strong thunderstorm near
New Stanton, or 10 miles southwest of Greensburg, moving east at 35
mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Latrobe, Mount Pleasant, Scottdale, Youngwood, Lawson Heights, New
Stanton, Ligonier, Calumet-Norvelt, Everson, Madison, Arona,
Youngstown, Hunker, Laurel Mountain, Donegal, Champion, Herminie,
Acme, Jones Mills, and Laurel Mountain State Park.

This includes the following highways...
  Interstate 70 in Pennsylvania between mile markers 51 and 57.
  Pennsylvania Turnpike between mile markers 71 and 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
southwestern Pennsylvania.

&&

LAT...LON 4025 7908 4023 7910 4020 7911 4020 7913
      4018 7913 4018 7914 4016 7914 4016 7916
      4012 7917 4011 7918 4012 7921 4010 7923
      4009 7926 4007 7927 4008 7970 4026 7972
      4033 7902
TIME...MOT...LOC 0025Z 267DEG 30KT 4018 7963

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

22
Special weather statement, Aug 12, 8:35 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
835 PM EDT Sat Aug 12 2023

OHZ059-PAZ029-031-WVZ003-004-130100-
Belmont OH-Greene PA-Washington PA-Marshall WV-Ohio WV-
835 PM EDT Sat Aug 12 2023

...A STRONG THUNDERSTORM WILL IMPACT EASTERN BELMONT...SOUTHWESTERN
WASHINGTON...WESTERN GREENE...OHIO AND MARSHALL COUNTIES THROUGH 900
PM EDT...

At 835 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cameron, or near Moundsville, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Moundsville, Triadelphia, Valley Grove, Glen Dale, Cameron,
Rogersville, West Finley, Aleppo, New Freeport, Nineveh, Grove Oak,
Elm Grove, Rocklick, Lone Oak, Grand Vue Park, Dallas, Beelers
Station, and Sherrard.

This includes Interstate 70 in West Virginia between mile markers 6
and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
east central Ohio...southwestern Pennsylvania...and northern West
Virginia.

&&

LAT...LON 3991 8078 4011 8059 3996 8018 3972 8043
      3975 8047
TIME...MOT...LOC 0035Z 292DEG 29KT 3991 8062

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Rackley
Local storm report, Aug 12, 8:42 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
842 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     Hail             2 ESE Claysville        40.11N  80.37W
08/12/2023  M2.00 inch       Washington         PA   911 Call Center

            Multiple photos of measured 2 inch hail in the
            Claysville area

&&

Event Number PBZ2302116

Kramar
Local storm report, Aug 12, 8:48 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
848 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     Tornado          3 S Green Hills         40.08N  80.31W
08/12/2023                   Washington         PA   911 Call Center

            Barn levelled and trees down. Damage coincident with
            tornado couplet with debris signature.

&&

Event Number PBZ2302130

Kramar
Local storm report, Aug 12, 8:50 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
850 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     Hail             1 WNW Green Hills       40.12N  80.33W
08/12/2023  M1.25 inch       Washington         PA   Public

            MPING report

&&

Event Number PBZ2302131

Kramar
Local storm report, Aug 12, 8:57 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
857 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     Tstm Wnd Dmg     Mount Pleasant          40.15N  79.55W
08/12/2023                   Westmoreland       PA   Public

            Tree limbs down. MPING report

&&

Event Number PBZ2302133

Kramar

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:03 PM EDTTornado WarningPBZWashington27 min
Aug 12, 8:24 PM EDTTornado Warning Tornado observedPBZGreene, Washington36 min
Aug 12, 8:25 PM EDTSpecial Weather StatementPBZWestmoreland35 min
Aug 12, 8:29 PM EDTSevere Thunderstorm WarningPBZIndiana25 min
Aug 12, 8:34 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland41 min
Aug 12, 8:52 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington, Westmoreland38 min
Aug 12, 8:56 PM EDTSevere Thunderstorm WarningPBZFayette, Greene49 min
Aug 12, 9:08 PM EDTFlash Flood WarningPBZFayette, Greene, Washington63 min
Aug 12, 9:18 PM EDTSevere Thunderstorm Warning Considerable damage threatPBZFayette, Greene42 min
Aug 12, 9:28 PM EDTSevere Thunderstorm WarningPBZFayette, Washington, Westmoreland33 min
Aug 12, 9:45 PM EDTSevere Thunderstorm Warning Considerable damage threatPBZFayette45 min

Nearby

Tornado Warnings in Pennsylvania, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.